Toggle Main Menu Toggle Search

Open Access padlockePrints

Bayesian modelling of compositional heterogeneity in molecular phylogenetics

Lookup NU author(s): Dr Sarah Heaps, Dr Tom Nye, Professor Richard Boys, Dr Tom Williams, Emeritus Professor T. Martin Embley FMedSci FRS



This work is licensed under a Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 International License (CC BY-NC-ND).

Publication metadata

Author(s): Heaps SE, Nye TMW, Boys RJ, Williams TA, Embley TM

Publication type: Article

Publication status: Published

Journal: Statistical Applications in Genetics and Molecular Biology

Year: 2014

Volume: 13

Issue: 5

Pages: 589-609

Print publication date: 01/10/2014

Online publication date: 23/08/2014

Date deposited: 22/09/2014

ISSN (print): 1544-6115

ISSN (electronic): 2194-6302

Publisher: de Gruyter


DOI: 10.1515/sagmb-2013-0077


Altmetrics provided by Altmetric


Funder referenceFunder name
ERC-2010-AdG-268701European Research Council